Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Headaches After Eating
    avatar
    tigger2001 posted:
    I get headaches after eating and it does not matter what I eat. I have given up glutton 4 weeks ago and that had no effect. I tried raw juices and still got a headache. I eat lean chicken breasts without the skin that has been cooked on a rotisserie. I have a headache right now and my blood sugar is 110. I have taken Motrin and it does not touch the headache. The headaches start with lunch and last till I get hungry again. It is not my blood sugar. It is not a wheat problem since I have been off it for 4 weeks. It is not related to my posture because it is the same when I lay down. It is not related to caffeine because I can drink tea or coffee in the morning with no headaches. I do not get a headache until lunch.
    Reply
     
    avatar
    Anon_10089 responded:
    Hmm, that is strange. You already eliminated some common triggers. Have you eliminated others? There are a lot more food triggers for headaches. Do you eat about the same thing every morning? Maybe look at those ingredients. Also, is there a medication you take, maybe in the morning, that is maybe giving you the headache starting around lunchtime? This could even be a vitamin or a supplement. Sometimes the fillers in meds can cause reactions. There could be something really sneaky, like a dye or food coloring. I'm just throwing out ideas!

    I have a lot of headaches and they are frustrating. Mine don't come in such a predictable pattern, though. And mine are definitely connected to problems in my back/neck/shoulders.

    I hope you figure this out!

    --JR
     
    avatar
    dollbug responded:
    Hello...MiMi in NC. I had lots of headaches at one time. Could not figure out why either. I then had to have cervical (neck) surgery when the pain got in my shoulder and arm and I was not able to use my right hand. (I am right handed)...once I got the surgery my headaches stopped. So mine had to be related to the neck issues. (I did not have neck pain though)....it is strange just how different issues can affect different parts of our bodies.


    I hope you find some relief soon. Have you tried using a heading pad at the neck area. (perhaps this might help you).


    Take care and good luck. Let us know if you find out.




    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....



    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.